# SDR DALA13031033755

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, AFT WET AREA, FLOORBEAM HAS CORROSION ON UPPER SURFACE BS 987, LBL 44-46.   MX REPAIRED FLOORBEAM IAW ERA 464736-4MA, SHEET 4, STEP 7.
